Reply
 
Thread Tools
  #1  
Old 28-12-2016, 03:23 AM
thevinylrider thevinylrider is offline
Member
 
Join Date: Apr 2016
Posts: 49
thevinylrider is on a distinguished road
Default Health Effects
Ive posted this in 2 areas since im rather desperate for clues as to whats happening to me.

Has anyone ever noticed any health issues crop up during their years of looning from maybe overdoing it too much, Particularly in your face?

I ask because I believe I am.

Like some people, especially males, during sex your face will blush and get hot. Seems ive gotten a pattern of hyperpigmentation--little tiny light brown freckle- like spots across my face. And it happened suddenly. I think ive been at it too much and this is the cause.

And it happened during a particularly intense 3 month period of looning and inflatable riding.

Is there anyone here who has noticed a change in their face or complexion ?

Guys, Gals,..... anybody?
Reply With Quote
  #2  
Old 23-01-2017, 05:36 AM
Jkloon Jkloon is offline
Senior Member
 
Join Date: Aug 2013
Posts: 344
Jkloon is on a distinguished road
Default Re: Health Effects
I've never heard of it from something like that, as a bio-eng student the only thing that comes to mind is that you may be reacting to the latex due to long term exposure. If you're worried about it, go see a doctor
Reply With Quote
Reply

Bookmarks

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT. The time now is 05:23 AM.


Powered by vBulletin®
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.